Why you should care
Because bad sex is an enemy to be feared.
You have sexy questions? Eugene has sexy answers. Write. Now: Eugene@ozy.com
EUGENE, SIR: Viagra, Levitra, Cialis. Which is best? – name withheld by request
Dear Rocky: They are all good though anecdotally I’ve heard that Cialis, while lasting three days on the run, also causes stomach disturbances that lead to other reasons to do some running. Mainly: the toilet. But Levitra is supposed to be the mellowest ride. Akin to a nice glass of wine in the erectile dysfunction world. And finally? Viagra still seems to be the consumer favorite for ease of use and the smallest number of pesky side effects. There are also ones that are not so popular and involve prosthetics or injecting yourself in the penis. And well, we can just stop there before we creep ourselves out.
However…I would be remiss if I didn’t note that sex is not a competitive sport and while you’re not looking at athletic commission drug testing panels you should take a moment to ask yourself a few questions about why you’re having sex, the kind of sex you’re having, what it says about you and the person you’re having sex with and whether running around pilled to the gills whilst laboring under the ill-gotten conclusion that everyone’s come to that you’re a sex god, well, is that really the way you want to go down in the history books?
Yeah, who am I kidding? Carry on, sir.
EUGENE, SIR: I was cleaning up around the house and throwing my husband’s pants in the wash when some pills dropped out. They weren’t vitamins. They were Viagra. He is 37, what would he be using Viagra for? Either possibility is horrible. If he is using it with other women or if he is just using it for me, both disgust me. I’m sure if I asked him he’d say they were for a friend. So rather than accuse him of lying and have him deny, I just wanted to know how I would tell if he was taking Viagra when he is having sex with me. Are there signs I might look for? – Angry, Ill
Dear Ms. Surprise Surprise: There are signs you might look for and they might look like this: flushing. So if he’s White, he’ll look reddish, like he’s blushing. Not always a lock solid indicator though since people also flush from exertion. He might have a headache, alterations in his vision or the most tried and true method of detection: an erection that lasts forever and is rock hard. Those are semi-reliable indicators. Less semi-reliable indicators would be alterations in his sex style, pattern or anything else that a gimlet-eyed detective might pick up on.
So there, I’ve now answered your question. And now that I’ve done my job I’ll go on to give you a little extra: disgust is the wrong word to be using to describe what one might feel on the cusp of your discovery. Yes, I understand that it might be a slight blow to your ego to discover that that arousal was partially chemical based and not because of your wise choices at Victoria’s Secret. But I’d go on to add that he is purchasing not very cheap pills, presuming he is using them with you, precisely because your underwear choices ARE working and he wants to rise to the occasion so to speak. He is trying to appeal to YOU. Men are as vain as women. Do not forget this. Just a different kind of vain.
Now, if he’s using these pills with other women? You have a whole other situation on your hands and one that I probably can’t help very much with. And though it might be a little too late to do this I would have suggested putting the pants and the pills back and see if they disappeared one at a time or all at once and if you could tie that in to changes in his performance. But to do all of that and act like you’re not disgusted? A tall order. But good luck anyways!